# SDR CAL951031

- Difficulty date: October 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69803
- Make and model: Doug DC-9-82
- Aircraft serial: 49229
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Cracked
- Location: Fwd Service Dr
- Part time: 37,413 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND THE FORWARD SERVICE DOOR UPPER FORWARD CORNER INTERNALLY CRACKED THROUGH ACROSS RADIUS OF ANGLE.  THE CRACK WAS 1.5 INCHES LONG.  A NEW ANGLE WAS INSTALLED IAW SRM 51-30-5.  (X)
